Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 27, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 3, 2021, 1:05 AM CST for Hickman County, Tennessee. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2021, 1:05 AM CST (07:05 UTC)
- Expired
- Mar 4, 2021, 1:19 AM CST
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 22.05 ft at Mar 2, 2021, 4:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
138 WGUS84 KOHX 030705 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 105 AM CST Wed Mar 3 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. TNC081-031915- /O.NEW.KOHX.FL.Y.0027.210303T0705Z-210304T0600Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 105 AM CST Wed Mar 3 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From early this morning to late tonight. * At 12:00 AM CST Wednesday the stage was 21.6 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to continue falling. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ Rose
2 follow-up statements
639 WGUS84 KOHX 031906 FLSOHX Flood Advisory National Weather Service Nashville TN 106 PM CST Wed Mar 3 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC081-041200- /O.EXT.KOHX.FL.Y.0027.000000T0000Z-210305T0600Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 106 PM CST Wed Mar 3 2021 ...The Flood Advisory is now in effect until early Friday morning... The Flood Advisory continues for the Duck River At Centerville. * Until late Thursday night. * At 11:00 AM CST Wednesday the stage was 21.0 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river will continue falling over the next several days and is expected to fall below action stage by late Thursday evening. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ Shamburger
002 WGUS84 KOHX 040719 FLSOHX Flood Advisory National Weather Service Nashville TN 119 AM CST Thu Mar 4 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. TNC081-040830- /O.CAN.KOHX.FL.Y.0027.000000T0000Z-210304T0719Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 119 AM CST Thu Mar 4 2021 ...The Flood Advisory for the Duck River At Centerville has been cancelled... The Flood Advisory is cancelled for the Duck River At Centerville. * At 1:00 AM CST Thursday the stage was 17.0 feet and falling. * Action stage is 17.0 feet. * Forecast...The river is expected to continue falling. && LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732 $$ Rose
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 2, 10:00 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 2, 10:00 PM CST, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1000 PM CST Tue Mar 2 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A few more hours of this weak gulf system affecting our southern counties with a little light rain, then clouds clear out and we'll cool off. Look for low 30s tonight ahead of what looks to be a long dry spell we could use. Several mid-state rivers continue to run high, and while many are improving, this dry spell will go a long way to reducing flood concerns around the area over the next few days. Enjoy the evening. && .AVIATION... 00Z TAF DISCUSSION. Gulf system is passing to our south this evening. Some of the moisture might make it as far north as CSV, in the form of light showers. However, given the dryness of the current airmass, will only include vcsh at CSV for a few hours. Otw, look for clearing skies w-e aft 08Z. Remainder of taf period looks uneventful with p6sm and skc in place. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Mar 2, 3:15 AM CST, 21 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 315 AM CST Tue Mar 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 315 AM CST Tue Mar 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:21 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Mar 2, 6:51 PM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 2, 7:47 PM CST | River Flood Warning | OHX | Perry | 7 hr |
| Mar 3, 2:37 AM CST | River Flood Advisory | OHX | Perry | 13 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.